I started methotrexate 2 evenings ago (6 pills q 7 days). After a full 6 hours of sleep, I am still extremely tired and have been sleeping in my recliner since getting up at 7:00am. It's now nearly 11 am and I think I could probably sleep here all day. Is this a side effect? It's pretty alarming since I care for my husband who has dementia.
My mom has to take methotrexate once a week. After her shot the next two days she's tired and feels just plain worn out. I do believe once your body gets use to it then some of the fatigue should not be as bad. She does still feel like crap the next day but can handle it much better And her fatigue isn't as bad.
I have been on methotrexate for over 2 years. At the beginning I was like you, tired all the time. However as time went on my body seemed to adapt to the drug and now I don't feel tired at all. I know this isn't the same for everyone taking methotrexate but if you possibly can I would try to continue taking it for a bit longer and hopefully you will soon be able to tolerate it better. I hope everything works out well for you.
- Methotrexate Information for Consumers
- Methotrexate Information for Healthcare Professionals (includes dosage details)
- Side Effects of Methotrexate (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
What are the chances of CarduraXL 8mg. doze taken a.m. causing tiredness and lethargy 2 hours later?
Posted 26 Aug 2010 • 1 answer
Posted 6 Jun 2012 • 13 answers
Posted 13 Jul 2012 • 7 answers
Posted 24 Sep 2012 • 1 answer
Posted 21 Jun 2015 • 1 answer